# SDR CALA2024052901603

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N29975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 18,860 hours, 1,945 cycles
- System (JASC): 3150 · Central Warning
- Part: Processing Unit
- Part number: 7000276H01
- Part serial: AAFM009626
- Condition: Failed
- Location: Pax Oxygen
- Part time: 18,859 hours, 1,945 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX OXYGEN POWER CHANNEL 1 RPDU CIRCUIT BREAKER FOR A PSU ZONE IS OPEN IN ANY OF THE 9 PSU ZONES.   CIRCUITS ARE NORMALLY UNPOWERED SO OPEN CIRCUIT BREAKERS ARE USUALLY CAUSED BY MAINTENANCE OR TEST ACTIONS. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  3510029 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE:  31 DCA OPS (RIGHT 2) UPLOADED PICTURES. UPLOAD PICTURES OF RPDU 42. FOUND MT-MSG:24-37817 AS RPDU 82 GATEWAY FAIL AFTER TRY TO INSTALL SOFT WARE TO RPDU 42 STANDARD MICRO PROSESSOR. FOLLOWED FIM TASK DMC-B787-A-24-70-F2-DLA-421A-A, REPLACED RPDU M1 GATEWAY CARD PER AMM DMC-B787-A-24-71-05-00A-720A-A, SOFTWARE INSTALLED PER AMM DMC-B787-A-24-71-10-06A-750A-A, SOFTWARE CONFIGURATION CHECK OK.
